MathSciNet Relay Station
MathSciNet bibliographic data
MR812323 (87j:46101) 46J15 (30H05 46J20)
Bourgain, Jean On finitely generated closed ideals in $H\sp \infty(D)$. Ann. Inst. Fourier (Grenoble) 35 (1985), no. 4, 163–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement